MathSciNet Relay Station
MathSciNet bibliographic data
MR975124 (89m:14010) 14H10 (14J28)
Ciliberto, Ciro; Harris, Joe; Miranda, Rick On the surjectivity of the Wahl map. Duke Math. J. 57 (1988), no. 3, 829–858.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement